# SDR CA120717012

- Difficulty date: July 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Engine: Pwa PT6A42
- Propeller: Hartzl HCE4N3
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 698 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE FLIGHT, THE PILOT IN COMMAND SELECTED A NEW SCREEN ON THE MULTIFUNCTION DISPLAY, THE KNOB TURNED AND THE MULTI FUNCTION DISPLAY LOST ALL INFORMATION.  THE PILOT LANDED THE ACFT SAFELY USING BACK UP INSTRUMENTATION.  MAINTENANCE DISCOVERED THAT THE KNOB BROKE INTERNALLY CAUSING THE DISPLAY TO BE STUCK IN-BETWEEN SCREENS.
